# SDR DALA1256560668

- Difficulty date: December 11, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 67,947 hours, 31,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS OUT, SEATS 36C,43C AND 45D.  LAMPED OPS CHECKED GOOD.
